Loading... Please wait...

Our Newsletter


Simply Right Ibuprofen NSAID - 200 mg 500 ct generic

  • Image 1
Price:
$7.49
Weight:
7.00 Ounces
Rating:
Shipping:
Calculated at checkout
Quantity:


Product Description

WE SHIP CUSTOMS-FRIENDLY WORLDWIDE !!!!


compare to advil active ingredient

Product Description

Uses: Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, temporarily reduces fever.

Product Features

  •  

    Active ingredient (in each capsule): Solubilized ibuprofen equal to 200mg ibuprofen
  • Do not take more than directed.

 

 

 


Find Similar Products by Category


Write your own product review

Product Reviews

  1. the most cost-effective remedy for head ache 5 Star Review

    Posted by on 10th Jun 2015

    for those like me, frequently affected by mild head ache, this is a cost-effective solution. Thanks to the small Ibuprofen quantity per tablet (only 200 mg), it can be easily adjusted to personal requirements -- for me, one tablet is enough if taken at the very onset of the head ache.



Add to Wish List

Click the button below to add the Simply Right Ibuprofen NSAID - 200 mg 500 ct generic to your wish list.

You Recently Viewed...